MathSciNet Relay Station
MathSciNet bibliographic data
MR658356 (83k:46011) 46A30
Zhu, Qi Ding; Zhao, Zhong Xin $A$-complete spaces and the closed graph theorem. (Chinese) Acta Math. Sinica 24 (1981), no. 6, 833–836.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement